# SDR QXEA200700833

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 9,659 hours, 6,820 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4277, RECEIVED A PROXI FAULT SYSTEM 2 MESSAGE FOR THE FORWARD CARGO DOOR.  RETURNED TO THE GATE, AND MAINTENANCE PLACED THE SYSTEM ON MEL 52-70-4A.  AIRCRAFT RETURNED TO SERVICE.
